# SDR AALA20150826010

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 110,438 hours, 17,886 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Condenser
- Part number: 1942765
- Part serial: 142920
- Condition: Cracked
- Location: Ac  Bay
- Part time: 15,018 hours, 2,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, CREW WAS UNABLE TO CONTROL CABIN TEMPERATURE.  FOUND LT PACK CONDENSER CRACKED AT WELDED JOINT.  R & R CONDENSER.  PERFORMED OPERATIONAL CHECK IAW AMM 521-51-10.  SYS CHECKED NORMAL.
